Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A weak Zassenhaus Lemma for discrete subgroups of $\operatorname{Diff}(I)$

Azer Akhmedov

Algebraic & Geometric Topology 14 (2014) 539–550
Bibliography
1 A Akhmedov, On free discrete subgroups of $\mathrm{Diff}(I)$, Algebr. Geom. Topol. 10 (2010) 2409 MR2748336
2 B Farb, J Franks, Groups of homeomorphisms of one-manifolds, III: Nilpotent subgroups, Ergodic Theory Dynam. Systems 23 (2003) 1467 MR2018608
3 A Navas, Growth of groups and diffeomorphisms of the interval, Geom. Funct. Anal. 18 (2008) 988 MR2439001
4 A Navas, Sur les rapprochements par conjugasion en dimension $1$ et classe $C^1$, (2013) arXiv:1208.4815v3
5 J F Plante, W P Thurston, Polynomial growth in holonomy groups of foliations, Comment. Math. Helv. 51 (1976) 567 MR0436167
6 M S Raghunathan, Discrete subgroups of Lie groups, Ergeb. Math. Grenzgeb. 68, Springer (1972) MR0507234
7 G Szekeres, Regular iteration of real and complex functions, Acta Math. 100 (1958) 203 MR0107016